HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Depression (http://www.healthboards.com/boards/depression/)
-   -   80 mg paxil for 9 years (http://www.healthboards.com/boards/depression/917563-80-mg-paxil-9-years.html)

Roush44 09-08-2012 06:27 PM

80 mg paxil for 9 years
 
I am dealing with extreme fatigue. Think due to low testosterone. I'm also feeling depressed. The phsyciatrist wants me to take a low dose of wellbutron then help me get off off Paxil. I'm worried to start another drug. After reading on this site I notice I'm on a toxic dose of Paxil. I tried to get off the drug years ago but failed. I can't imagine doing it again. Should I take welbutran? Is my paxil dose dangerous?

flamesabers 09-08-2012 08:15 PM

Re: 80 mg paxil for 9 years
 
Hello Roush44,

I'm not familiar with Paxil but I have some experience with Wellbutrin. Wellbutrin has been one of the few meds I've taken without experiencing any side-effects. Right now I'm taking 150mg of Wellbutrin to help counter the tiredness I've experienced while taking Zoloft.

I think it might be worth it to see if Wellbutrin helps give you a little more energy.


All times are GMT -7. The time now is 05:54 PM.